# SDR SWAA2013020812444

- Difficulty date: February 5, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 64,150 hours, 60,149 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FORE FLAP UPPER SURFACE IS DELAMINATED 47" O/B FROM I/B END AND 8" FWD FROM T/E.  REPAIRED LT/WING I/B FOREFLAP UPPER SURFACE DISBOND 47" FROM I/B END, 8" FROM T/E IAW SRM 51-70-10-2R-0
